Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15

Thread: bleeding

  1. #1
    User Name's Avatar
    User Name is offline Junior Member
    Join Date
    Sep 2003
    Posts
    59

    bleeding

    anyone else bleed when they remove the needle after injections? i dont think it is a big deal, but i seem to get a little bleeding from the winny, and none from the test enan... curious if certain types cause you to bleed or if this is a bad sign, etc

  2. #2
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    Posts
    1,460
    I get blood every once in a while. It happens when you perce a vein. Its no big deal.

  3. #3
    NoLimits's Avatar
    NoLimits is offline Member
    Join Date
    Feb 2002
    Location
    California
    Posts
    809
    I don't believe it is the compound you shoot that causes this problem.

  4. #4
    NJou812's Avatar
    NJou812 is offline Associate Member
    Join Date
    Jul 2003
    Location
    North
    Posts
    250
    I always get a little bleeding when the needle comes out. As long as I aspirate before injecting, I never worry about a few dribbles of blood.

  5. #5
    User Name's Avatar
    User Name is offline Junior Member
    Join Date
    Sep 2003
    Posts
    59
    aspirating... thats just like the breathing right? lol

  6. #6
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by User Name
    anyone else bleed when they remove the needle after injections? i dont think it is a big deal, but i seem to get a little bleeding from the winny, and none from the test enan... curious if certain types cause you to bleed or if this is a bad sign, etc
    It depends on what veins or capillaries you nick on the way in, not what your shooting.

  7. #7
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    i blead like a motha last night i luv it

  8. #8
    Go Time's Avatar
    Go Time is offline Associate Member
    Join Date
    Jul 2003
    Posts
    175
    One possible solution is if you are taking any type of ECA stack, the aspirin obviously thins the blood which can make the slightest nick on your skin turn into a bleeding frenzy. White willow bark, which contains a precursor to aspirin known as salicin, is in a lot of fat burners. Just a possibility, however I know I take one and I bleed to some degree every shot.

  9. #9
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    very interesting Go Time i will have to look into that

  10. #10
    User Name's Avatar
    User Name is offline Junior Member
    Join Date
    Sep 2003
    Posts
    59
    ok this just happened. i got home from the gym and i took my hot shower and it was time to shoot (winny tonight) and soon as i pulled out blood started rushing out more than ever before. it took 3 or 4 tissues to soak completely up.. usually 1 square of TP gets the job done but this was bad. and when it was all done... i started to massage the area and it feels like there is a little lump under my injection spot. is this just scar tissue building up cuz i am kinda worried right now

  11. #11
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    its probably just blood(heppned to me on monday night) it will hopefully go down by tommorow

  12. #12
    User Name's Avatar
    User Name is offline Junior Member
    Join Date
    Sep 2003
    Posts
    59
    i think its time to switch cheeks, lol

  13. #13
    ichabodcrane's Avatar
    ichabodcrane is offline Associate Member
    Join Date
    Mar 2002
    Location
    buque
    Posts
    438
    Quote Originally Posted by User Name
    ok this just happened. i got home from the gym and i took my hot shower and it was time to shoot (winny tonight) and soon as i pulled out blood started rushing out more than ever before. it took 3 or 4 tissues to soak completely up.. usually 1 square of TP gets the job done but this was bad. and when it was all done... i started to massage the area and it feels like there is a little lump under my injection spot. is this just scar tissue building up cuz i am kinda worried right now
    If it bled that much, you probably got a small (or large) hematoma. Basically just localized blood under the skin or in the muscle. It will dissipate in a few days. It is easy to pass through a blood vessel and you don't know it until you remove the syringe. It is relatively common and not to worry. as long as you stick with the recommended injection spots, you should be ok. This is why I don't recommend injecting everywhere like a pincushion w/o knowing where the major vessels are. Sometimes you can use the Z-track method where you pull/stretch the top most layer of skin to the side, then you remove the needle quickly and release the skin. This can help prevent seeping. It is hard to do in some spots, but give it a try.

  14. #14
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,454
    Not a big deal at all, sometimes it happens.

  15. #15
    User Name's Avatar
    User Name is offline Junior Member
    Join Date
    Sep 2003
    Posts
    59
    thanks guys i feel alot better. the site is not enlarged at all just some red spots of where the injections were. i'm gonna finish the cycle in my other cheek. thanks for the reassurance

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •